# SDR SWIA2020020348170

- Difficulty date: December 18, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH LOWER WING PLANK ACCESS HOLE FOR PANEL 640AB HAS CORROSION.    (C-CHECK) RO 1/29/2020    REPAIRED RH LOWER WING PLANK ACCESS HOLE FOR PANEL 640AB REF REO. BLENDED AREA FOUND TO BE WITHIN LIMITS REF BOMBARDIER REO. SEE CONTINUATION CARD FOR DETAILS
